Schmalfuss, Björn; Schneider, Klaus R. Invariant manifolds for random dynamical systems with slow and fast variables. (English) Zbl 1138.37032 J. Dyn. Differ. Equations 20, No. 1, 133-164 (2008). Reviewer: Hans Crauel (Frankfurt) MSC: 37H99 34F05 34C25 37D10 70K70 PDF BibTeX XML Cite \textit{B. Schmalfuss} and \textit{K. R. Schneider}, J. Dyn. Differ. Equations 20, No. 1, 133--164 (2008; Zbl 1138.37032) Full Text: DOI OpenURL
Zhao, Xiao-Qiang; Xiao, Dongmei Errata to “The asymptotic speed of spread and traveling waves for a vector disease model”. (English) Zbl 1168.45302 J. Dyn. Differ. Equations 20, No. 1, 277-279 (2008). MSC: 45K05 92D30 PDF BibTeX XML Cite \textit{X.-Q. Zhao} and \textit{D. Xiao}, J. Dyn. Differ. Equations 20, No. 1, 277--279 (2008; Zbl 1168.45302) Full Text: DOI OpenURL
Enciso, Germán A.; Hirsch, Morris W.; Smith, Hal L. Prevalent behavior of strongly order preserving semiflows. (English) Zbl 1178.37014 J. Dyn. Differ. Equations 20, No. 1, 115-132 (2008). MSC: 37B05 28D05 PDF BibTeX XML Cite \textit{G. A. Enciso} et al., J. Dyn. Differ. Equations 20, No. 1, 115--132 (2008; Zbl 1178.37014) Full Text: DOI arXiv OpenURL
Cui, Jingan; Sun, Yonghong; Zhu, Huaiping The impact of media on the control of infectious diseases. (English) Zbl 1160.34045 J. Dyn. Differ. Equations 20, No. 1, 31-53 (2008). Reviewer: Meng Fan (Changchun) MSC: 34C60 92D30 34C23 34C05 PDF BibTeX XML Cite \textit{J. Cui} et al., J. Dyn. Differ. Equations 20, No. 1, 31--53 (2008; Zbl 1160.34045) Full Text: DOI Link OpenURL
Mailybaev, Alexei A.; Marchesin, Dan Hyperbolicity singularities in rarefaction waves. (English) Zbl 1145.35091 J. Dyn. Differ. Equations 20, No. 1, 1-29 (2008). MSC: 35M10 35L65 35L67 35A20 PDF BibTeX XML Cite \textit{A. A. Mailybaev} and \textit{D. Marchesin}, J. Dyn. Differ. Equations 20, No. 1, 1--29 (2008; Zbl 1145.35091) Full Text: DOI OpenURL
Botelho, Fernanda; Jamison, James; Murdock, Angela Single-pulse solutions for oscillatory coupling functions in neural networks. (English) Zbl 1153.45010 J. Dyn. Differ. Equations 20, No. 1, 165-199 (2008). Reviewer: Michael I. Gil’ (Beer-Sheva) MSC: 45K05 45M10 45G05 92B20 PDF BibTeX XML Cite \textit{F. Botelho} et al., J. Dyn. Differ. Equations 20, No. 1, 165--199 (2008; Zbl 1153.45010) Full Text: DOI OpenURL
Stoffer, Daniel Delay equations with rapidly oscillating stable periodic solutions. (English) Zbl 1204.34090 J. Dyn. Differ. Equations 20, No. 1, 201-238 (2008). MSC: 34K13 34K26 PDF BibTeX XML Cite \textit{D. Stoffer}, J. Dyn. Differ. Equations 20, No. 1, 201--238 (2008; Zbl 1204.34090) Full Text: DOI Link OpenURL
da Costa, F. P.; Sasportes, Rafael Dynamics of a non-autonomous ODE system occurring in coagulation theory. (English) Zbl 1170.34036 J. Dyn. Differ. Equations 20, No. 1, 55-85 (2008). Reviewer: Vasile Marinca (Timişoara) MSC: 34D05 82C21 82D99 70F99 PDF BibTeX XML Cite \textit{F. P. da Costa} and \textit{R. Sasportes}, J. Dyn. Differ. Equations 20, No. 1, 55--85 (2008; Zbl 1170.34036) Full Text: DOI Link OpenURL
Brunovský, Pavol; Erdélyi, Alexander; Walther, Hans-Otto Erratum to “On a model of a currency exchange rate-local stability and periodic solutions” [J. Dynam. Diff. Eq. 16, 393-432 (2004)]. (English) Zbl 1148.34328 J. Dyn. Differ. Equations 20, No. 1, 271-276 (2008). MSC: 34K60 34K13 34K18 PDF BibTeX XML Cite \textit{P. Brunovský} et al., J. Dyn. Differ. Equations 20, No. 1, 271--276 (2008; Zbl 1148.34328) Full Text: DOI OpenURL
Winkler, Michael Oscillating solutions and large \(\omega\)-limit sets in a degenerate parabolic equation. (English) Zbl 1146.35052 J. Dyn. Differ. Equations 20, No. 1, 87-113 (2008). Reviewer: Cristian Chifu (Cluj-Napoca) MSC: 35K65 35B40 35B41 35B05 PDF BibTeX XML Cite \textit{M. Winkler}, J. Dyn. Differ. Equations 20, No. 1, 87--113 (2008; Zbl 1146.35052) Full Text: DOI OpenURL
González-Enríquez, A.; Vano, J. An estimate of smoothing and composition with applications to conjugation problems. (English) Zbl 1148.26019 J. Dyn. Differ. Equations 20, No. 1, 239-270 (2008). Reviewer: Vladimir V. Peller (East Lansing) MSC: 26D10 37C05 41A35 PDF BibTeX XML Cite \textit{A. González-Enríquez} and \textit{J. Vano}, J. Dyn. Differ. Equations 20, No. 1, 239--270 (2008; Zbl 1148.26019) Full Text: DOI OpenURL